Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 169358, 10 pages
http://dx.doi.org/10.1155/2014/169358
Research Article

Contractive Maps in Locally Transitive Relational Metric Spaces

“A. Myller” Mathematical Seminar, “A. I. Cuza” University, 700506 Iaşi, Romania

Received 26 August 2013; Accepted 25 November 2013; Published 10 March 2014

Academic Editors: N. Henderson, K.-L. Hsiao, F. Mukhamedov, and K. Włodarczyk

Copyright © 2014 Mihai Turinici. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Khan, Berzig, and Chandok, “Fixed point theorems in bimetric space endowed with binary relation and applications,” Miskolc Mathematical Notes, vol. 16, no. 2, pp. 939–951, 2015. View at Publisher · View at Google Scholar
  • Mona Nabiei, and Taha G. Ezzati, “A novel fixed point theorem for the k-Meir-Keeler function,” Quaestiones Mathematicae, vol. 39, no. 2, pp. 245–250, 2016. View at Publisher · View at Google Scholar
  • Gopi Prasad, and Ramesh Chandra Dimri, “Fixed point theorems for weakly contractive mappings in relational metric spaces with an application,” The Journal of Analysis, 2018. View at Publisher · View at Google Scholar